Pain after changing my progesterone cream

by Marilyn
(Roscommon, MI)

Dear Wray, I have just recently discovered your page! I ordered 3 tubes of your progesterone for my daughters and friend. I am on a compounded mix of progesterone, testosterone and estriol mix with another estrone I think. The dr recently changed my cream and lowered the testosterone and estriol and made the progesterone higher. The progesterone was at 200mg now 300mg. The dr then told me that my estriol was low at 7. I began the new cream and started having all the old symptoms and terrible leg/muscle cramps. Feeling like a mix of pms with the flu. I am 57 yrs old post menopause. Have you heard of anyone having these type of symptoms? The current cream I have says:Prog/BI/EST/TEST cream 300-0.5-2MG. The dr agreed to raise the estriol back up (not sure what yet as he just let me know) I did not have any muscle pain with the previous cream that I have been on for over a year. Also, the first day I started on the new cream I got terribly sick with a migraine which I had almost totally none since being on progesterone. Thank you for you informative page. God bless you. Marilyn

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...